T. (ruthlessangel) wrote in vaginapagina,
T.
ruthlessangel
vaginapagina

POP question, sort of. A bit nervous about this.

So I'm on progesterone only pills, about three weeks in to the second pack. This is my first time using birth control.

The issue: I have been bleeding for over 3 weeks. It's been alternating from mostly spotting and very light to a random heavy flow and a bit of clotting. I was told by the people at PP that an irregular bleeding pattern/spotting might happen for the first little while since my body would be adjusting to being on the pill but this seems a little excessive. Is this something I need to worry about since the flow has been mostly light? Is it an effect of the pills? Is it possible I need to go in and get on something else?

I appreciate your help! Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments